# SDR AALA202512187772

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 47,270 hours, 19,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ADDRESSING MIC 1751879 FOUND AFT GALLEY EMERGENCY EXIT SIGN HAS A DAMAGED MOTHER BOARD. MAINTENANCE REPLACED EXIT SIGN LIGHT ASSEMBLY IN THE AFT OF A/C PER AMM 33-51-01.
